# SDR 2024FA0000942

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: General aviation
- Aircraft: N365HG
- Make and model: Cirrus SR22T
- Aircraft serial: 1885
- Aircraft time: 1,066 hours
- Engine: Cont TSIO550K
- Engine time: 1,066 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658595
- Part serial: AC18DA103
- Condition: Cracked
- Location: Nr 5
- Part time: 183 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THIS REPORT PERTAINS TO AD 20-16-11.  THE CURRENTLY INSTALLED #5 CYLINDER, PN: 658595  SN: AC18DA103 WAS AFFECTED BY AD 20-16-11. THE CORRECTIVE ACTION, RADIUS THE TARGET AREA TO RELIEVE STRESS AND PREVENT CRACKING, HAD PREVIOUSLY BEEN COMPLIED WITH. HOWEVER, DURING INSPECTION, THE #5 CYLINDER  CRACKED IN THE TARGET AREA, EVEN THOUGH THE AD HAD BEEN COMPLIED WITH.  IN-FLIGHT CYLINDER SEPARATION WOULD HAVE BEEN IMMANENT.  THE CORRECTIVE ACTION IN AD 20-16-11 IS NOT ENOUGH BECAUSE THE CYLINDER STILL CRACKED.  PLEASE CONTACT ME FOR PICTURES AND MORE INFORMATION.  BOBBY LOOMIS, PROPELLING AVIATION, TAZEWELL TN, 831-578-5978,  BOBBY.LOOMIS@PROPELLINGAVIATION.COM.
